# SDR EIA2006107

- Difficulty date: July 21, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO SMOKE DETECTOR INOP.  MOVED CARGO TO ACCESS DETECTOR.
